# SDR SWAA2018070223217

- Difficulty date: June 13, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 48,009 hours, 34,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 148A0924
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILIARY POWER UNIT INLET CUTOUT UPPER DOUBLER CORRODED AT BS 1088.  R&R DOUBLER PER SRM AND DWG.
